Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

sweating

2

Comments

  • I take 3 Vicodin a day, I break them in half and take a half every 4 hours, it only reduces my pain, I was afraid of the Tylenol too. I still do even on a dose below the max. My sweating is just as bad, but this discussion helped me realize, I've been sweating terribly the last couple weeks but my pain is way up. That's why I'll bet, I just always blame it on meds and hormones, I always forget about pain, thanx guys
  • ellie52 said:
    she is going to pain management in massasch and is prescrbed 360 monthly thx though 4 ur opinion
    I can relate percosets 5 mgs make me sweat I'm new here and a chronic pain patient on Morphine and Percosets every 6 hours and valium 10 mgs the morphine doesn't touch my pain at all and the doctors don't seem to under stand
    Mrs.ErikaLong
  • advertisement
  • My primary care Dr has tested my blood for everything she can think of to figure out my soaking night sweats. But mine are intermittent which makes it more confusing?!?
    I am a 7 almost 8 year chronic pain patient.
    I just had my 11th surgery in the last 7+ years.
    I've changed recently been trying different combinations of pain meds since after 7 long years Percocet and OxyContin stopped being effective for me. The night sweats started many months before the med changes.
    The Tylenol is the first concern for your sister!
    Liver failure could kill an otherwise healthy person!!
    L5-S1 micro x2, L5-S1 fusion, ACDF C5-7, Anterior and posterior cervical fusion C4-7, plus 4 right arm surgeries:(
  • jenniferlynjjenniferlyn Posts: 2
    edited 01/04/2015 - 12:41 AM
    I find I break out in sweats almost EXACTLY 3 hours after taking my ER pain meds, you can set your watch by it! In doing research I discovered that my ER meds are at their highest levels in the blood plasma at 3 hours, and sweating/overheating is a definite side effect one can have from narcotics.

    That said, as a pain patient for 21 years, I have to agree that the amount of meds your sister takes is WAY high, especially the Tylenol portion, which is the most toxic part of the drug. Surprised her doc hasn't switched to an ER if only to eliminate the Tylenol, not to mention having to "reup" your meds every few hours must be a pain in the arse!

    My thoughts and prayers for you and your sister, MY sister is my best friend in the world, so I understand your concerns. Goid luck and God Bless.
advertisement
Sign In or Register to comment.